# SDR IPXA10659000

- Difficulty date: March 28, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL HAS HOLE.  FABRICATED NEW FLOOR PANEL IAW STANDARD REPAIR EO B767-5320-9693-G.
